Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed periods, white vaginal discharge. Taking fertomid medication. Causes for delayed periods?

Hi Dr my last menstruation was on the 27 Oct and I started taking Fertomid on the 31st Oct i.e on day 5 to 9. I was expecting my menses on the 19/20 Nov but till today, 22nd Nov there is nothing yet. Accoring to the Ovulation calendar my fertility days were 2-4th, ovulation 5 and fertility 6th. According to ovulation calendar my menses should be on the 19th till 23 but I only experienced whitish discharge .
Asked On : Sun, 25 Nov 2012
Answers:  0 Views:  79 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor